# SDR DL73S040229

- Difficulty date: March 11, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 49,560 hours, 39,184 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PHASE AFTER PLACING THE FLAP LEVER TO 5 SYSTEM A PRESSURE WENT TO ZERO WITH ASSOCIATED SYSTEM A LOW PRESSURE LIGHTS ILLUMINATED.  REPLACED SEVERAL LINES AND RESERVOIR PRESSURE RELIEF VALVE.
